Does Torem Raise BP ?
- 05-28-2013, 07:24 PM
- 05-28-2013, 07:36 PM
How much are you taking per day?
- 05-28-2013, 08:09 PM
started at 120 and now at 90
05-29-2013, 09:52 AM
I have never experienced that. How many days have you been off cycle?
05-29-2013, 09:53 AM
2 weeks. today in the am it was 157/83
05-29-2013, 10:49 AM
Do you normally run on the higher end without cycling or PCT? That does seem to be pretty high. For me on cycle I hit around 140.
05-29-2013, 10:54 AM
05-29-2013, 11:33 AM
I have ran torem before with no issues for PCT. Very strange to me. Subbed for more information later from others!
05-29-2013, 12:44 PM
90mg of Torem is a high dose for me. I usually START around 60mg's and taper down from there. Of course - I also use an A/I in PCT (Aromasin).
05-29-2013, 09:35 PM
Could be ur post cycle support sup, what are the ingredients?
05-30-2013, 08:44 AM
05-30-2013, 12:08 PM
is it possible to recover from cycle without pct? my bp is still 160/100 today. might have to go to doctor but did not want to disclose the " cycle". what will happen if i stop the pct?
05-30-2013, 12:30 PM
I would drop the other things ur taking before i would stop the torem, but I guess u gotta do what's best for ur own health, good luck man
05-30-2013, 12:51 PM
05-30-2013, 01:00 PM
Get off daa too. You gotta go by trial and error everyone body is different, but torem is most important
05-30-2013, 01:01 PM
05-31-2013, 07:36 AM
so anyone know if i stop pt will my body recover by itself ? at this point don't care about gains etc just want to recover.
05-31-2013, 08:47 AM
I would keep torem if possible... Depending on your cycle, your time for a natural recovery (not sped up by your serm) could be very long. But no one here could know for sure if youre recovering at all without bloods from before and after
06-01-2013, 09:55 AM
well i am still with high bp 156/100 so my wife made an appointment with cardiologist for monday. He said to stop taking any pills etc. Here is my dilemma do i stop torem as well or keep going and just let him know ? I m sure he wants to get an accurate reading when i go see him.. opinions?
06-01-2013, 10:14 AM
I'm pretty sure the torem has a half life of 5-7 days just like nolva and clomid, so theoretically you will be fine just skipping the dose that day.
I wouldn't tell him about the torem... I feel like that would be the same effect as telling him you're on the juice and then him treating you like an uneducated idiot (like most doctors do when you tell them you use any supplements).
In my opinion? Get checked out... If there are no other problems, continue the torem until you can get your hands on some clomid. Wouldn't recommend nolva cuz torem is a derivative of nolva. But if you have narrowed it down to the torem, switch the serm.
Is it pill or liquid form? You could be having an allergic reaction to the solution carrier. of the liquid (if it is a liquid lol)
06-01-2013, 10:26 AM
06-01-2013, 01:14 PM
Yes that is perplexing... Hmm. To be honest, there are a thousand things that could cause a spike in Bp.... I mean have you checked your sodium intake? Any other problems? History of heart disease or anything? Not trying to scare you, just weighing options.
If your Bp is normal at night and spikes during the day I don't think you're having an allergic reaction to the torem.. Unless you notice a spike in Bp shortly after taking the torem?
I am by no means a doctor, I would get it checked out simply because you don't know the main cause of it. If you were on cycle I would presume higher Bp to be normal and would just tell you to get some Coq-10 and Hawthorne berry for Bp.... But I really don't know man.
06-03-2013, 02:39 PM
so went to cardiologist and as I expected he would not understand. i disclosed everything and he called me nuts for taking TOREM, he said it is given to " cancer people"... No idea about what we use it sport in bb. I did all tests and everything is ok with heart etc. Just high bp that came back. Maybe it could have been the fact the i gained 15 lbs in 1 month and my body did not know how to control it. He put me on medication for high bp and asked me to stop everything else i was taking. I asked him about pre workouts and creatine and he said everything!!! he could not give me a reason just said at 5'7" i should be 140lbs.. thats when i stopped listening, came home and took my torem!!! lets see how it goes have a follow up in a few days.
06-03-2013, 03:23 PM
Just a thought, but CEL cycle assist drops my blood pressure big time. It will get me down to 106 over 65. I have blood tests also, that show it works well for my cholesterol and liver enzymes too. No affiliation with the company just my experience.
06-03-2013, 03:23 PM
Hahaha what a freakin quack.
Glad to hear your beginning to figure out/treat the problem. I hope everything continues good for you from now on!
Similar Forum Threads
- By jamjoe in forum SupplementsReplies: 18Last Post: 03-17-2010, 04:25 PM
- By qwerty33 in forum Post Cycle TherapyReplies: 12Last Post: 03-07-2010, 06:50 PM
- By Swifto in forum SupplementsReplies: 2Last Post: 07-02-2008, 03:14 PM
- By nvr2loud in forum SupplementsReplies: 5Last Post: 12-16-2006, 09:13 PM